# SDR DXTA200702188

- Difficulty date: May 12, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 8,172 hours, 5,099 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 602751
- Condition: Sticking
- Location: Lt Mlg
- Part time: 8,172 hours, 5,099 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN ATTEMPTING TO RAISE LANDING GEAR, LEFT MAIN INDICATION REMAINED GREEN (DOWN).  ROTARY TEST GOOD.  TROUBLESHOT, FOUND DOWNLOCK SWITCH LT GEAR STICKING.  REMOVED AND REPLACED LT GEAR DOWNLOCK SWITCH.  RIGGED SWITCH AND SAFTIED.  OPS CHECK GOOD.  WORK DONE IAW THE CE750 MM CH 32-30-04
